On Existence of Solutions of Impulsive Nonlinear Functional Neutral Integro-Differential Equations With Nonlocal Condition
作者: Rupali S. JainM. B. Dhakne
作者单位: 11SCHOOL OF MATHEMATICAL SCIENCES SWAMI RAMANAND TEERTH MARATHWADA UNIVERSITY NANDED-431606, INDIA
22DEPARTMENT OF MATHEMATICS DR. BABASAHEB AMBEDKAR MARATHWADA UNIVERSITY AURANGABAD-431004, INDIA
刊名: Demonstratio Mathematica, 2015, Vol.48 (3), pp.413-423
来源数据库: De Gruyter Journal
DOI: 10.1515/dema-2015-0029
关键词: impulsivefunctionalneutralintegro-differential equationfixed pointnonlocal condition
原始语种摘要: Abstract In the present paper, we investigate the existence, uniqueness and continuous dependence of mild solutions of an impulsive neutral integro-differential equations with nonlocal condition in Banach spaces. We use Banach contraction principle and the theory of fractional power of operators to obtain our results.
全文获取路径: De Gruyter 
分享到:

×
关键词翻译
关键词翻译
  • impulsive 脉冲的
  • operators 操作符
  • existence 存在
  • uniqueness 唯一性
  • investigate 
  • principle 原理
  • dependence 从属
  • paper 
  • continuous 连续的
  • fractional 分级的